# SDR A6WA2020013147138

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005117
- Condition: Dented
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ROUTINE 1018039-1000-0062. 4DMI21302. REPAIR FS589-FS621, STR22L -STR23L, 601R-53-61-6304B.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED LOWER FUSELAGE SKIN FS589-FS621, STR 21L - STR25R IAW BOMBARDIER REO 601R-53-61-7269 REV.-- DATED 1/28/2020
